# SDR F3LA200700024

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 9,932 hours, 4,811 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Part serial: 05981
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL, FLIGHT CREW REPORTED AN ELECTRICAL SMOKE SMELL IN THE COCKPIT AND LOUD SOUND OF FAN POWERING DOWN ALONG WITH A VENT BLOWER FAULT LIGHT.  PER TSM 24-00-00-810-823, IDENTIFIED AVIONICS BLOWER FAN AS SOURCE OF SMELL.  REPLACED AVIONICS BLOWER FAN REF MM 21-26-51, PG 401.  OPS CHECKED GOOD, VENT BLOWER FAULT CLEARED.
